# SDR IPXA1564978

- Difficulty date: February 14, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, ATTACH BRACKET FOR PANEL NR 442AL IS GOUGED AND CORRODED ON OTBD SURFACE, NR 2 PYLON 1" AFT OF CUTOUT FOR PANEL 443CL.  REMOVED, FABRICATED AND INSTALLED IAW SRM 51-40-02-0G, AND DWG NR 313N3100.
